Anybody else allergic to 6oxo?

  1. New Member
    BruceWayNE's Avatar
    Join Date
    Feb 2004
    Posts
    17
    Rep Power
    141
    Level
    3
    Lv. Percent
    92.75%

    Anybody else allergic to 6oxo?


    I started 6oxo after my M1T cycle and man, I broke out like you wouldn't believe. I knew I couldn't afford to not take pct, so I tried to tough it out. But it got worst the more I took it. I finally stopped after three days and got some Estrodex by San. My skin is healing now and the estrodex seems to be working well. But I wish I could take 6oxo since it's the strongest over the counter pct available.

  2. New Member
    mrfumetsu's Avatar
    Join Date
    Jun 2003
    Age
    31
    Posts
    76
    Rep Power
    178
    Level
    8
    Lv. Percent
    45.7%

    hmm never had that problem. when i ran 6oxo pct after t1-final, all i noticed was that i lost water weight and looked a lot more toned. i didn't have any other sides.
  3. New Member
    BruceWayNE's Avatar
    Join Date
    Feb 2004
    Posts
    17
    Rep Power
    141
    Level
    3
    Lv. Percent
    92.75%

    Yeah this is f***ed up. And I've never been allergic to anything in my life up to this point.
    •   
       

  4. Senior Member
    Cuffs's Avatar
    Join Date
    Sep 2003
    Posts
    2,192
    Rep Power
    1233
    Level
    38
    Lv. Percent
    98.46%
    Achievements Activity ProPosting Pro

    I believe acne can be a side effect of M-1T. At least that has been my experience with it. What type of break out did you have, and where?

    I know I break out in a rash in differnet spots from the T-Gel after two weeks of use. I take Zyrtec when the break out begins and this takes care of it.
  5. New Member
    BruceWayNE's Avatar
    Join Date
    Feb 2004
    Posts
    17
    Rep Power
    141
    Level
    3
    Lv. Percent
    92.75%

    I had a rash all over my arms, my torso, and legs. It wasn't acne for sure! It was very red and itchy. I went to the doctor and they said it had to be an allergic reaction to something I was taking. The only variable I changed in my supplementation was the 6oxo and milk thistle. I stopped the milk thistle, but stayed on the 6oxo and it got worst. So I knew it had to be the 6oxo. After I stopped the 6oxo no new breakouts appeared and the I started healing.
  6. Senior Member
    Cuffs's Avatar
    Join Date
    Sep 2003
    Posts
    2,192
    Rep Power
    1233
    Level
    38
    Lv. Percent
    98.46%
    Achievements Activity ProPosting Pro

    Kind of sounds like the same type of break out I had. I first broke out around my joints...ankles, wrists, elbows, shoulders, etc. It then spread below my knees to my ankles, to my groin, and top of my head. It would come and go, and seemed to really be a factor after working out. The Zyrtec worked wonders for me. You may want to look into getting some and see if it helps. Most docs will give you free samples. Mine gave me two months worth for free.
  7. New Member
    BruceWayNE's Avatar
    Join Date
    Feb 2004
    Posts
    17
    Rep Power
    141
    Level
    3
    Lv. Percent
    92.75%

    Thanx for the info.
  8. Senior Member
    silverSurfer's Avatar
    Stats
    5'8"  175 lbs.
    Join Date
    Dec 2003
    Age
    43
    Posts
    1,930
    Rep Power
    1101
    Level
    32
    Lv. Percent
    40.95%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Cuffs
    I believe acne can be a side effect of M-1T. At least that has been my experience with it. What type of break out did you have, and where?

    I know I break out in a rash in differnet spots from the T-Gel after two weeks of use. I take Zyrtec when the break out begins and this takes care of it.
    LOL, I had to go to the Dr because of some sinus drainage and he gave me Zyrtec-D 12 hour... well somehow I developed a strange reaction to it and had hiccups for 3 consecutive days. It got so bad that I was coughing, hiccuping and burping and got a lot of stomach acid washing up and down and it burnt my tongue and down in my throat - it sucked. He then gave me AcipHex to control the acid and things are better now. My tongue is still a little white. So anyway, allergic reactions suck
  9. Senior Member
    max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,318
    Rep Power
    1233
    Level
    28
    Lv. Percent
    5.23%
    Achievements Posting Pro

    I hear ya on the allergic reactions, I myself had one from glutamine peptides of all things. I'd wake up in the middle of the night itching all over, and it positively drove me nuts during my workouts, having to scratch sometimes even during sets.
  10. New Member
    Cogar's Avatar
    Join Date
    Sep 2003
    Posts
    387
    Rep Power
    331
    Level
    17
    Lv. Percent
    14.24%

    I cannot comment on the rash, but I have never noticed any side effects from 6-OXO, although I consider it too weak for PCT after an M 1-T cycle.
  

  
 

Similar Forum Threads

  1. Replies: 6
    Last Post: 03-25-2012, 02:58 PM
  2. Horrible reaction to Epistane. Anybody else?
    By mattnoble in forum Anabolics
    Replies: 25
    Last Post: 12-03-2008, 03:51 AM
  3. allergic to whey and dairy!
    By ketchup head in forum Weight Loss
    Replies: 12
    Last Post: 05-11-2005, 03:22 AM
  4. Does anybodys school subscribe to this.
    By db682 in forum Anabolics
    Replies: 1
    Last Post: 02-12-2004, 01:01 AM
  5. Why doesn't anybody know how to spot??
    By mc1 in forum Exercise Science
    Replies: 16
    Last Post: 02-24-2003, 01:56 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in